# SDR 05FDEA03134

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 40,661 hours, 18,390 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT AREA INSIDE PNL 474DR L ANGLE SUPPORT IS CRACKED.
